# SDR ASOA2013051503553

- Difficulty date: April 10, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,009 hours, 17,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 459
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER FLOOR SEAT TRACK CORRODED AT FS 459.   R & R WITH SERVICEABLE SEAT TRACK FS 350 TO FS 485 IAW AMM 53-00-49-000-801 (CONFIG A03), 53-00-49-400-801(CONFIG A03).
